Multiplicative chaos and random translation
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, p. 245-264
@article{AIHPB_1994__30_2_245_0,
     author = {Sato, Hiroshi and Tamashiro, Masakazu},
     title = {Multiplicative chaos and random translation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {2},
     year = {1994},
     pages = {245-264},
     zbl = {0806.60038},
     mrnumber = {1277000},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_2_245_0}
}
Multiplicative chaos and random translation. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 2, pp. 245-264. http://www.numdam.org/item/AIHPB_1994__30_2_245_0/

[1] R. Høegh-Krohn, A General Class of Quantum Fields Without Cut-offs in Two Space Time Dimension, Commun. Math. Phys., Vol. 21, 1971, pp. 244-255. | MR 292433

[2] J.-P. Kahane, Sur le chaos multiplicatif, Ann. Sci. Math. Québec, Vol. 9, (2), 1985, pp. 105-150. | MR 829798 | Zbl 0596.60041

[3] J.-P. Kahane, Positive Martingales and Random Measures, Chin. Ann. of Math., 8B, (1), 1987, pp. 1-12. | MR 886744 | Zbl 0636.60049

[4] J.-P. Kahane, From Riesz Products to Random Sets, Harmonic Analysis (S. Igari Ed), Proceeding of a Conference held in Sendai, Japan, August 14-18, 1990, Springer-Verlag, Berlin, Heidelberg, New York, pp. 125-139. | MR 1261434 | Zbl 0768.60013

[5] S. Kakutani, On Equivalence of Infinite Product Measures, Ann. Math., Vol. 49, 1948, pp. 214-224. | MR 23331 | Zbl 0030.02303

[6] K. Kitada and H. Sato, On the Absolute Continuity of Infinite Product Measure and its Convolution, Probab. Th. Rel. Fields, Vol. 81, 1989, pp. 609-627. | MR 995815 | Zbl 0667.60049

[7] S. Kusuoka, Høegh-Krohn's Model of Quantum Fields and the Absolute Continuity of Measures, Preprint.

[8] H. Sato and M. Tamashiro, Absolute Continuity of One-Sided Random Translation, To appear in Stochastic Process Appl. | MR 1348374 | Zbl 0829.60033

[9] H. Sato and T. Watari, Some Integral Inequalities and Absolute Continuity of a Symmetric Random Translation, J. Funct. Anal., Vol. 114, 1993, pp. 257-266. | MR 1220987 | Zbl 0771.60018